×

zbMATH — the first resource for mathematics

A quantization of the Cartan domain BD I \((q=2)\) and operators on the light cone. (English) Zbl 0632.58033
Let \(\pi =SO_ 0(2,n+1)/(SO(2)\times SO(n+1))\) be a symmetric space. For a real number \(\lambda\) let \(H_{\lambda}\) be the Hilbert space that consists of measurable complex-valued functions on the light cone \[ C=\{x=(x_ 0,x_ 1,...,x_ n)\in R^{n+1}| \quad x_ 0>0,\quad r(x)=x^ 2_ 0-x^ 2_ 1-...-x^ 2_ n>0\} \] satisfying \(\| u\|^ 2_{\lambda}=\int_{C}| u(t)|^ 2(r(t))^{-\lambda /2}dt<\infty\). The main result of the paper is a proof of the fact that for any reasonable function f on \(\pi\) one can associate it with a bounded linear operator op(f) on \(H_{\lambda}\). The authors point out that this \(H_{\lambda}\)-calculus is closely related to the Weyl calculus of pseudodifferential operators and the Fuchs calculus, and in some sense the \(H_{\lambda}\)-calculus is better than the Fuchs calculus.
Reviewer: G.Tu

MSC:
58J40 Pseudodifferential and Fourier integral operators on manifolds
35S05 Pseudodifferential operators as generalizations of partial differential operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berezin, F.A, Quantization, Math. USSR-izv., 8, 1109-1165, (1974) · Zbl 0312.53049
[2] Berezin, F.A, Quantization in complex symmetric spaces, Math. USSR-izv., 9, 341-379, (1975) · Zbl 0324.53049
[3] Gross, K.I; Kunze, R.A, Generalized Bessel transforms and unitary representations, (), 343-345
[4] Gross, K.I; Kunze, R.A, Fourier Bessel transforms and holomorphic discrete series, (), 79-122
[5] Gross, K.I; Kunze, R.A, Bessel functions and representation theory I, J. funct. anal., 22, 73-105, (1976) · Zbl 0322.43014
[6] Gross, K.I; Kunze, R.A, Bessel functions and representation theory II, J. funct. anal., 25, 1-49, (1977) · Zbl 0361.22007
[7] Helgason, S, Differential geometry and symmetric spaces, (1962), Academic Press New York/San Francisco/London · Zbl 0122.39901
[8] Helgason, S, Differential geometry, Lie groups, and symmetric spaces, (1978), Academic Press New York/London/Toronto/Sydney/San Francisco · Zbl 0451.53038
[9] Helgason, S, Wave equations on homogeneous spaces, (), 254-287
[10] Helgason, S, Functions on symmetric spaces, (), 101-146
[11] Hőrmander, L, The Weyl calculus of pseudo-differential operators, Comm. pure appl. math., 23, 3, 359-443, (1979) · Zbl 0388.47032
[12] Hőrmander, L, The analysis of linear partial differential operators III, (1985), Springer-Verlag Berlin/Heidelberg/New York/Tokyo
[13] Howe, R, Quantum mechanics and partial differential equations, J. funct. anal., 38, 188-254, (1980) · Zbl 0449.35002
[14] Howe, R, A symbolic calculus for nilpotent groups, (), 254-277
[15] Howe, R; Ratcliff, G; Wildberger, N, Symbol mappings for certain nilpotent groups, (), 288-320
[16] Melrose, R.B, Transformation of boundary problems, Acta math., 147, 149-236, (1981) · Zbl 0492.58023
[17] Piatetsky-Chapiro, I.I, Géométrie des domaines classiques et théorie des fonctions automorphes, (1966), Dunod Paris
[18] Ratcliff, G, Symbols and orbits for 3-step nilpotent Lie groups, J. funct. anal., 62, 38-64, (1985) · Zbl 0571.22011
[19] Rossi, H; Vergne, M, Representations of certain solvable Lie groups and holomorphic discrete series, J. funct. anal., 13, 324-389, (1973) · Zbl 0279.32019
[20] Rossi, H; Vergne, M, Analytic continuation of the holomorphic discrete series of a semi-simple Lie group, Acta math., 136, 1-2, 1-59, (1976) · Zbl 0356.32020
[21] Unterberger, A, Oscillateur harmonique et opérateurs pseudo-différentiels, ann. inst. Fourier (Grenoble), 29, 3, 201-221, (1979) · Zbl 0396.47027
[22] Unterberger, A, LES opérateurs métadifférentiels, (), 205-241 · Zbl 0452.35121
[23] Unterberger, A, Quantification de certains espaces hermitiens symétriques, () · Zbl 0448.46053
[24] Unterberger, A, L’opérateur de Laplace-Beltrami du demi-plan et LES quantifications linéaire et projective de SL(2\(R\)), (), 255-275
[25] Unterberger, A, Symbolic calculi and the duality of homogeneous spaces, Contemporary math., 27, 237-252, (1984)
[26] Unterberger, A, The calculus of pseudo-differential operators of Fuchs type, Comm. partial differential equations, 9, 12, 1179-1236, (1984) · Zbl 0561.35081
[27] Unterberger, A; Unterberger, J, La série discrète de 319-2 et LES opérateurs pseudo-différentiels sur une demi-droite, Ann. scien. ecole norm. sup., 17, 83-116, (1984) · Zbl 0549.35119
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.